• question-icon

    What causes severe itching on the body while treating vaginal bacterial infection?

default
Posted on Wed, 26 Jul 2017 in Vaginal and Uterus Health
Question: Hi for the past week I have had a vaginal bacterial infection for which I used metro gel. Just finished my last dose yesterday. However, along with the infection my body was itching all over and when I scratch I will get hives on my legs and arms. I went to the ER yesterday for the itching and nausea and they gave hydrocortisone and Puritin. It eased but today I started itching again and now I have very bad itching inside my chest cavity and inside my ear. The doctors did a CBC' LFT and a renal test and all came back fine. I do have lupus but this itching is intense. Just developed a nasty cough also today. Why would all my test say fine when I feel so badly?
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Due to allergy.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The symptoms that you have are likely to be due to allergy. The normal blood reports suggest that there is nothing abnormal with liver and kidney. This has ruled out any serious cause for this itching. You need to continue with hydrocortisone and puritin and try to detect any allergen around you to avoid it. The cough can also be related to allergy and dryness of the throat. Oral lozenges and increasing the fluid intake will help.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Rakhi Tayal 14 hours later
Why would I have gotten the bacterial infection? I don't believe that this is also an allergic reaction - is it? This morning my bacterial infection discharge has increased despite completing the metro gel treatment. My chest cavity area is now hurting... no longer itching.
doctor
Answered by Dr. Rakhi Tayal 6 hours later
Brief Answer:
Can be a mixed vaginal infection.

Detailed Answer:
Hello.
Thanks for writing again.
Bacterial infection can be sexually transmitted. in case the discharge is persistent then do consult your gynecologist for vaginal swab culture for specific treatment. The pain in the chest area can be a bone or muscle pain. Direct examination is needed for proper diagnosis.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13800 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Liver

doctor1 MD

I have liver disease from hep c and suffer chronic back and body pain due to birth and accidents plus many beatings so was on centennial patches...

doctor1 MD

I have had a high ggt for the past 20 years. It has been from a low of 55 to a high of in the 300 s. It seems to go according to my weight gain or...

doctor1 MD

Hello. I have recently been have blood tests for anaemia (which is now sorted) bit my liver has been coming back high. It s been around the 145...

doctor1 MD

I am writing to you for my wife who is suffering from back and leg pain. She was diagnosed with disc prolapse and we got medical advise that the...

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume...

Get personalised answers from verified doctor in minutes across 80+ specialties

174 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Rakhi Tayal
  • Q - Sex after candid v3 treatment

  • Q - What causes breasts to shrink and invert nipples?

  • Q - What should i do for chest infection and high BP ?

  • Q - What should i do to know whether i am HIV infected ?

  • Q - Does increased smoking and alcohol intake during stress increase heart...

  • Q - Is it possible to resolve monoamine oxidase deficiency by controlling diet?

  • Q - Late menstrual cycle, negative pregnancy test, laparoscopy

  • Q - Are there any side effects of abortion pills ? How long will it take to...

  • Q - Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in...

  • Q - What post surgical care is needed following a spinal cord stimulator...

backtotop2